| Model Number |
V+C+S+N+PRO, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device needed service.Upon evaluation of the device, ventec observed that it was unable to maintain set peep (positive end expiratory pressure).There were no reports of patient use associated with the reported issue.
Additional Manufacturer Narrative
H6: the device was further evaluated by ventec, where the reported issue of it being unable to maintain set peep (positive end expiratory pressure) was confirmed.Ventec replaced the cough valve to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined the cause of the reported issue to be the cough valve.